# SDR COMA0460271

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 8,877 hours, 7,037 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5015 APU OIL PRESSURE CAUTION MESSAGE.  REPLACED THE APU OIL COOLER.
